Access count of this item: 100

Files in This Item:
File Description SizeFormat 
1126-8.pdf522.54 kBAdobe PDFView/Open
Title: COHOMOLOGICAL DIMENSION AND RESOLUTION (Research in General and Geometric)
Authors: Yokoi, Katsuya
Author's alias: 横井, 勝弥
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 61
End page: 65
URI: http://hdl.handle.net/2433/63594
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.